# SDR UHLA201606120345

- Difficulty date: June 12, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 23,047 hours, 17,188 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE FRAME 88 STRINGERS 27 - 28R.  R & R THE SHEAR TIE. MAJOR REPAIR.
